# SDR ASOA20131121439

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 735
- Aircraft time: 30,109 hours, 16,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609007
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLOOR SUPPORT BETWEEN FRAMES 33 AND 34 CORRODED BEYOND LIMITS AFTER BLEND-OUT. R & R FLOOR SUPPORT.
